# SDR PCAA0102013

- Difficulty date: February 21, 2001
- Submitted: February 28, 2001
- Operation: Air carrier
- Aircraft: N830EX
- Make and model: Dhav DHC8102
- Aircraft serial: 155
- Aircraft time: 26,500 hours, 29,722 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Intermittent
- Location: Cabin
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SYR FLIGHT 3800.  CREW REPORTED THAT SOON AFTER TAKEOFF ALL EMERGENCY LIGHTS IN THE CABIN ILLUMINATED DIMLY, AND FLICKERED FOR 5 MINUTES.  SYR MAINTENANCE CYCLED EMERGENCY LIGHT SWITCH AND COULD NOT DUPLICATE DISCREPANCY.  AIRCRAFT WAS THEN RETURNED TO SERVICE.  SUBSEQUENT MAINTENANCE FOUND AND REPAIRED INTERMITTANT WIRE SPLICE.  AIRCRAFT RETURNED TO SERVICE.  NO REOCCURANCE OF PROBLEM EXISTS TO THIS DATE.
